# SDR REXA2015070100629

- Difficulty date: July 1, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 17,419 hours, 11,021 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Missing
- Location: Pbe
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK PBE 1 SEAL MISSING, TAMPER SEAL.  INSPECTED PBE, NOTED STILL SERVICEABLE.  INSTALLED TAMPER SEAL AS REQUIRED.  ACFT OK FOR CONTINUED SERVICE.
